Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have recently been diagonosed with Candidal Balantitis. Why frequent urination? Help?

Sir, i have recently been diagonosed with candidal Balantitis. But also I am sufferring from frequent urination , sore throat , white patches in Mouth and abdominal discomfort. Sir Doctor gave me flucoanzole and one cream for pennis for ten days. sir, can you pl tell me that all these above mentioned symptoms are part of long time candidiasis .Or it is some other thing . Does it mean that my children would also be suffering from same by birth.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Govind.
Thanks for query.
It seems that all are symptoms are due to chronic candidiasis.
But nothing to worry,with oral and local treatment you will be completely alright.
This problem will not be there with your children.
Go for complete course of medicine.
Ok and bye.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor